MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X1

FERNO-WASHINGTON, INC. POWER X1
Model Number 0015807
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance the drop frame of the stretcher allegedly disengaged and moved upward toward the backrest of the stretcher.The stretcher lowered abruptly about a foot from the ambulance and was caught by the medic.No injuries were reported as a result and the transport was able to be completed.An authorized field technician was dispatched to conduct a visual and functional evaluation of the stretcher.The drop frame was cycled through all positions and was found to be locking securely into each position and would not disengage with pressure applied.There was no damage to the locking teeth or notches observed either.The stretcher was loaded and unloaded from the ambulance and the incident could not be duplicated.Cause of the alleged malfunction could not be determined.

Brand Name
POWER X1
Common Device Name
POWER X1
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23067176
Report Number1523574-2025-00090
Device Sequence Number21294564
Product Code FPO
UDI-Device Identifier00190790002183
UDI-Public(01)00190790002183(11)250307
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015807
Device Catalogue Number0015807
Device Lot NumberM051650
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown